# SDR DL76L050747

- Difficulty date: November 27, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- Aircraft time: 73,159 hours, 11,359 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 311T31571
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON MID SPAR CLOSE OUT ANGLE WAS FOUND CRACKED.  REPLACED CRACKED MID SPAR CLOSE OUT ANGLE AND INSPECTED MID SPAR FITTINGS, REF AD 2005-19-23.
